# SDR SWAA043424

- Difficulty date: November 23, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 32,024 hours, 27,397 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L1 DOOR EVACUATION SLIDE OUT OF ADJUST.  RE-ADJUSTED SLIDE ASSY PER MM.
